# SDR CALA2014051300591

- Difficulty date: May 13, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 61,981 hours, 15,974 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4B3721D
- Part serial: 31256
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: B, A

## Discrepancy

APPROXIMATELY 1:45 EN ROUTE FROM LAX TO KONA WE GOT THE LAVATORY SMOKE ADVISORY MSG.  FIRST OFFICER RAN CHECKLIST.  RETURNED TO LAX, APPROXIMATELY 30 MIN LATER WE NOTICED HIGH OIL TEMP & LOW OIL PRESS BUT STILL IN AMBER.  ALSO LOW OIL QTY APPROXIMATELY 10 QTS ENTERED IN LOG BY 69309 FOUND FUEL IN NR 2 ENG OIL SYS FOUND METAL DEBRIS ON GEAR BOX MCD`S.  R & R NR 2 ENG IAW WC 19-7100-1-0900 & -0901 IAW LP 2150667 FOR PARTS TRACKING INFO.
